en
Scientific article
English

Riemann surfaces with longest systole and an improved Voronoï algorithm

Published inArchiv der Mathematik, vol. 76, no. 3, p. 231-240
Publication date2001
Abstract

In this paper we introduce a new method in order to find the Riemann surface M of a fixed topological type with the longest systole; it is based on a cell decomposition of the Teichmüller space of M. The method also works in the Euclidean case and is similar to the so-called Voronoï algorithm for positive definite quadratic forms, or equivalently, for lattice sphere packings. In particular, we give a new proof of Rogers' theorem.

Citation (ISO format)
SCHMUTZ SCHALLER, Paul. Riemann surfaces with longest systole and an improved Voronoï algorithm. In: Archiv der Mathematik, 2001, vol. 76, n° 3, p. 231–240. doi: 10.1007/s000130050564
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0003-889X
508views
1downloads

Technical informations

Creation10/29/2010 2:04:00 PM
First validation10/29/2010 2:04:00 PM
Update time03/14/2023 4:08:34 PM
Status update03/14/2023 4:08:34 PM
Last indexation01/15/2024 9:47:56 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack